Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 104, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at May 17, 2021, 9:11 PM CDT for 4 counties in Texas. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2021, 9:11 PM CDT (02:11 UTC)
- Expired
- May 17, 2021, 10:15 PM CDT
- In force
- 64 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Coke County, TX, Nolan County, TX, Runnels County, TX, Taylor County, TX
The radar
The San Angelo radar (KSJT), 71 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 9:37 PM CDT | HAIL 0.75 | 6 N Bronte, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 4:44 PM CDT | Tornado Watch | SPC | 6 hr |
| May 17, 7:32 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 2.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 953 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1920 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
649
WUUS54 KSJT 180211
SVRSJT
TXC081-353-399-441-180315-
/O.NEW.KSJT.SV.W.0104.210518T0211Z-210518T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Angelo TX
911 PM CDT Mon May 17 2021
The National Weather Service in San Angelo has issued a
* Severe Thunderstorm Warning for...
Northeastern Coke County in west central Texas...
Southeastern Nolan County in west central Texas...
Southwestern Taylor County in west central Texas...
Northwestern Runnels County in west central Texas...
* Until 1015 PM CDT.
* At 910 PM CDT, a severe thunderstorm was located near Sanco, moving
east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Blackwell around 935 PM CDT.
Fort Chadbourne around 940 PM CDT.
Hylton around 945 PM CDT.
Wingate around 955 PM CDT.
Happy Valley around 1000 PM CDT.
Other locations impacted by this severe thunderstorm include Oak
Creek Reservoir, Wilmeth and Shep.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas. A Tornado Watch also remains in effect until 1100 PM CDT for
west central Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3188 10057 3213 10061 3220 10007 3190 10007
TIME...MOT...LOC 0210Z 258DEG 27KT 3205 10051
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
660
WWUS54 KSJT 180225
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
925 PM CDT Mon May 17 2021
TXC081-353-399-441-180315-
/O.CON.KSJT.SV.W.0104.000000T0000Z-210518T0315Z/
Coke TX-Nolan TX-Taylor TX-Runnels TX-
925 PM CDT Mon May 17 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN COKE...SOUTHEASTERN NOLAN...SOUTHWESTERN TAYLOR AND
NORTHWESTERN RUNNELS COUNTIES...
At 924 PM CDT, a severe thunderstorm was located near Blackwell,
moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Blackwell around 930 PM CDT.
Fort Chadbourne around 940 PM CDT.
Hylton around 945 PM CDT.
Wingate and Happy Valley around 955 PM CDT.
Other locations impacted by this severe thunderstorm include Oak
Creek Reservoir, Wilmeth and Shep.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas. A Tornado Watch also remains in effect until 1100 PM CDT for
west central Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3189 10045 3214 10051 3220 10007 3190 10007
TIME...MOT...LOC 0224Z 265DEG 28KT 3205 10037
HAIL...1.50IN
WIND...60MPH
$$161
WWUS54 KSJT 180240
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
940 PM CDT Mon May 17 2021
TXC081-353-399-441-180315-
/O.CON.KSJT.SV.W.0104.000000T0000Z-210518T0315Z/
Coke TX-Nolan TX-Taylor TX-Runnels TX-
940 PM CDT Mon May 17 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN COKE...SOUTHEASTERN NOLAN...SOUTHWESTERN TAYLOR AND
NORTHWESTERN RUNNELS COUNTIES...
At 939 PM CDT, a severe thunderstorm was located over Fort
Chadbourne, moving east at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Wingate and Happy Valley around 950 PM CDT.
Other locations impacted by this severe thunderstorm include Oak
Creek Reservoir, Wilmeth and Shep.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas. A Tornado Watch also remains in effect until 1100 PM CDT for
west central Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3190 10032 3216 10032 3220 10007 3190 10007
TIME...MOT...LOC 0239Z 269DEG 31KT 3204 10022
HAIL...1.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:54 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 17, 6:54 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 654 PM CDT Mon May 17 2021 ...New AVIATION... .SHORT TERM... (This evening through Tuesday) Issued at 314 PM CDT Mon May 17 2021 Significant severe weather is possible late this afternoon/evening and tonight, and will have a threat for flash flooding. An upper level low over Arizona/New Mexico will move into northern New Mexico tonight. Outflow boundary from convection this morning extends from south of Kerrville to western Crockett County, and then north-northwest into West Texas. A dryline near the New Mexico/Texas border will mix east into far west Texas this afternoon, and a warm front will lift north through the northern Big Country. With the approach of the aforementioned upper low, thunderstorm development is expected in West Texas by mid-to-late afternoon. Some possibility also exists for thunderstorms to develop in the area between Fort Stockton and Ozona. Storms will move/develop east into our area during the evening. With strong instability and strengthening vertical shear with the approach of the upper low and trough from the west, severe storms are possible with a threat for all severe weather hazards. Hi-res models indicate storm organization/ consolidation into a MCS (mesoscale convective system) in our forecast area by late this evening. Most probable location is over some of the northern and central parts of our area, with an east- southeast movement during the night. The main severe weather threat should become damaging winds with the leading outflow of the MCS. Could have intense rainfall rates with this MCS. Some hi-res models also indicate additional development of thunderstorms and expansion in coverage across our area, going into the overnight hours, as large scale ascent increases with the approaching upper low and trough in New Mexico. Gusty winds and very heavy rain could accompany this convective activity. With the potential for excessive rainfall, we have issued a Flash Flood Watch (from 7 PM CDT this evening to 10 AM CDT Tuesday) for all of the Big Country, and extending south across our eastern counties. The western extent of this watch is Coleman, Mcculloch, and Mason Counties. The watch area is where our highest confidence for heavy rainfall is, and is where heavy rainfall occurred overnight and this morning. Will monitor convective trends this evening for possible need to expand the watch to the west. Tuesday, with the upper low forecast to be over northeastern New Mexico with a trough extending south across eastern New Mexico, will have a potential for redevelopment of showers and thunderstorms in our area. Will have a potential for strong to severe storms, primarily over our Heartland and Northwest Hill Country counties. Heavy rainfall will also be possible, given the moist airmass. && .LONG TERM... (Tuesday night through next Monday) Issued at 314 PM CDT Mon May 17 2021 Some chance for showers and thunderstorms will continue through the rest of the work week with the rain chances for mainly our eastern counties. The upper trough will weaken and gradually shift east across Texas. Depending on how an upper low and trough evolves/ progresses across the western CONUS, may have increased thunderstorm chances next weekend if embedded disturbances enter our area out ahead of it. A fairly consistent pattern is indicated with daily temperatures. Highs are expected to be mostly in the upper 70s to lower 80s, with lows mostly in the lower to mid 60s. && .AVIATION... (00Z TAFS) Issued at 629 PM CDT Mon May 17 2021 Showers and thunderstorms are still expected to affect the terminals mainly after midnight tonight. Some of the storms may be strong to severe, with large hail and damaging winds. Far southern terminals will likely not see convection until after 09Z, and due to coverage uncertainty, with only include VCSH/VCTS at KJCT, KBBD and KSOA for now. Expect MVFR ceilings to develop once again overnight, with reductions in visibility and ceilings associated with convection. Improving conditions expected Tuesday afternoon, as ceilings lift and most of the convection moves off to the east. && .PRELIMINARY POINT TEMPS/POPS... Abilene 63 78 64 83 / 70 70 20 50 San Angelo 66 84 63 86 / 70 60 20 40 Junction 66 82 66 81 / 60 70 30 60 Brownwood 64 78 64 79 / 80 90 40 60 Sweetwater 61 79 62 83 / 70 60 10 30 Ozona 67 87 65 85 / 70 40 20 40 && .SJT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Tuesday morning for Brown-Callahan- Coleman-Fisher-Haskell-Jones-Mason-McCulloch-Nolan-San Saba- Shackelford-Taylor-Throckmorton. && SHORT TERM...19 LONG TERM....19 AVIATION...24
Hazardous weather outlook, May 17, 2:26 PM CDT, 6 hours 45 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 226 PM CDT Mon May 17 2021 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-181930- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 226 PM CDT Mon May 17 2021 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...This Afternoon and Tonight Severe thunderstorms are possible across a large portion of West Central Texas this afternoon and tonight. Very large hail larger than golf ball size is the primary threat. However, damaging winds and isolated tornadoes are also possible. The highest risk area is across the northwest Concho Valley and the Big Country, along and north of Sterling City to Abilene line. In addition to the severe storm threat, there is a potential for heavy rainfall. With several rounds of storms possible, the rainfall may be heavy enough to cause flash flooding of low lying and flood prone areas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The threat of strong to severe storms and and heavy rainfall will continue across much of West Central Texas into Wednesday. After a brief lull on Thursday, more storms will return for the upcoming weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be requested this afternoon and tonight across a large portion of west central Texas.
In the hours before
Special weather statement, May 17, 8:35 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service San Angelo TX
835 PM CDT Mon May 17 2021
TXZ054-127-180230-
Nolan TX-Taylor TX-
835 PM CDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NOLAN AND NORTHWESTERN
TAYLOR COUNTIES UNTIL 930 PM CDT...
At 834 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maryneal, moving northeast at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Sweetwater, Roscoe, Trent, Maryneal, Champion, The Intersection Of
Highway 70 And Ranch Road 53, Lake Sweetwater, The Intersection Of
Ranch Road 608 And Highway 147 and Camp Boothe Oaks.
A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.
LAT...LON 3211 10050 3223 10066 3249 10058 3252 10026
3252 10005
TIME...MOT...LOC 0134Z 218DEG 22KT 3223 10053Local storm report, May 17, 8:41 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
841 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TORNADO 14 N STERLING CITY 32.03N 101.02W
05/17/2021 STERLING TX LAW ENFORCEMENT
STERLING COUNTY SHERIFFS OFFICE REPORTED
DAMAGE TO A GAS PLANT ABOUT 14 MILES NORTH
OF STERLING CITY ALONG HIGHWAY 163. THERE
WERE ALSO MULTIPLE EYEWITNESS REPORTS OF
THIS TORNADO FROM STORM CHASERS.
&&Local storm report, May 17, 8:47 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
847 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL 1 NNE SWEETWATER 32.49N 100.40W
05/17/2021 U1.25 INCH NOLAN TX PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
&&Special weather statement, May 17, 8:48 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service San Angelo TX
848 PM CDT Mon May 17 2021
TXZ099-180245-
Throckmorton TX-
848 PM CDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR THROCKMORTON COUNTY UNTIL 945 PM
CDT...
At 846 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Throckmorton, moving northeast at 30 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Throckmorton, Millers Creek Reservoir, Elbert, The Intersection Of
Us-183 And Us-283, Us-183 Near The Throckmorton-
Baylor County Line and The Intersection Of Us-380 And Highway 222.
A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.
LAT...LON 3339 9895 3318 9895 3295 9932 3296 9937
3307 9948 3340 9947 3340 9905
TIME...MOT...LOC 0146Z 231DEG 38KT 3306 9935Local storm report, May 17, 8:57 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
857 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 12 N STERLING CITY 32.02N 101.02W
05/17/2021 E2.75 INCH STERLING TX PUBLIC
STORM CHASER REPORTED BASEBALL SIZE HAIL.
&&Special weather statement, May 17, 9:00 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service San Angelo TX
900 PM CDT Mon May 17 2021
TXZ113-114-180245-
Shackelford TX-Jones TX-
900 PM CDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JONES AND
SHACKELFORD COUNTIES UNTIL 945 PM CDT...
At 859 PM CDT, Doppler radar was tracking a strong thunderstorm near
Nugent, moving northeast at 30 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Albany, Lueders, Nugent, Fort Griffin, Mccarty Lake, Big Country
Baptist Assembly and The Intersection Of Us-180 And Farm Road 600.
A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.
LAT...LON 3295 9909 3291 9909 3261 9918 3260 9962
3274 9975 3296 9945
TIME...MOT...LOC 0159Z 231DEG 38KT 3273 9961The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:06 PM CDT | Tornado Warning | SJT | Sterling | 39 min |
| May 17, 7:19 PM CDT | Tornado Warning | SJT | Sterling | 41 min |
| May 17, 7:24 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 66 min |
| May 17, 7:46 PM CDT | Special Weather Statement | SJT | Haskell | 44 min |
| May 17, 7:55 PM CDT | Tornado Warning | SJT | Sterling | 50 min |
| May 17, 8:06 PM CDT | Flash Flood Warning | SJT | Nolan | 3 hr |
| May 17, 8:22 PM CDT | Special Weather Statement | SJT | Jones | 53 min |
| May 17, 8:35 PM CDT | Special Weather Statement | SJT | Nolan | 55 min |
| May 17, 8:40 PM CDT | Areal Flood Advisory | SJT | Fisher, Haskell, Jones, Throckmorton | 2 hr |
| May 17, 8:42 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling | 36 min |
| May 17, 8:48 PM CDT | Special Weather Statement | SJT | Throckmorton | 57 min |
| May 17, 9:00 PM CDT | Special Weather Statement | SJT | Shackelford | 45 min |
| May 17, 9:06 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 32 min |
| May 17, 9:09 PM CDT | Areal Flood Advisory | SJT | Coke, Jones, Nolan, Shackelford, Taylor | 111 min |
| May 17, 9:24 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 51 min |
| May 17, 9:54 PM CDT | Special Weather Statement | SJT | Callahan | 51 min |
| May 17, 10:03 PM CDT | Special Weather Statement | SJT | Runnels | 42 min |
| May 17, 10:22 PM CDT | Severe Thunderstorm Warning | SJT | Coke | 38 min |
| May 17, 10:52 PM CDT | Special Weather Statement | SJT | Brown, Coleman | 38 min |
| May 18, 12:41 AM CDT | Special Weather Statement | SJT | Tom Green | 49 min |
| May 18, 1:08 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 52 min |
| May 18, 1:36 AM CDT | Special Weather Statement | SJT | Fisher | 24 min |
| May 18, 1:38 AM CDT | Special Weather Statement | SJT | Jones | 37 min |
| May 18, 1:50 AM CDT | Severe Thunderstorm Warning | SJT | Fisher | 25 min |
| May 18, 1:56 AM CDT | Special Weather Statement | SJT | Runnels | 34 min |
| May 18, 1:59 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 46 min |
| May 18, 2:00 AM CDT | Areal Flood Advisory | SJT | Concho, Tom Green | 2 hr |
| May 18, 2:11 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 38 min |
| May 18, 2:21 AM CDT | Special Weather Statement | SJT | Brown | 24 min |
| May 18, 2:49 AM CDT | Special Weather Statement | SJT | Concho | 26 min |
| May 18, 3:09 AM CDT | Areal Flood Advisory | SJT | Fisher, Jones | 3 hr |
| May 18, 4:01 AM CDT | Flash Flood Warning | SJT | Fisher, Jones | 3 hr |
| May 18, 4:18 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 57 min |
| May 18, 4:25 AM CDT | Special Weather Statement | SJT | Brown | 35 min |
| May 18, 4:27 AM CDT | Areal Flood Advisory | SJT | Crockett, Irion, Sterling, Tom Green | 2 hr |
| May 18, 5:03 AM CDT | Special Weather Statement | SJT | Brown | 42 min |
| May 18, 5:03 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 57 min |
| May 18, 5:16 AM CDT | Areal Flood Advisory | SJT | Coke, Irion, Sterling, Tom Green | 3 hr |
| May 18, 6:07 AM CDT | Special Weather Statement | SJT | Concho | 38 min |
| May 18, 6:39 AM CDT | Areal Flood Advisory | SJT | Concho, Menard, Schleicher, Tom Green | 3 hr |
| May 18, 6:49 AM CDT | Special Weather Statement | SJT | Concho | 26 min |
| May 18, 7:15 AM CDT | Special Weather Statement | SJT | McCulloch | 45 min |
| May 18, 7:30 AM CDT | Areal Flood Advisory | SJT | Schleicher | 3 hr |
| May 18, 8:10 AM CDT | Special Weather Statement | SJT | Sutton | 50 min |
| May 18, 9:05 AM CDT | Special Weather Statement | SJT | Sutton | 40 min |
| May 18, 10:54 AM CDT | Special Weather Statement | SJT | Mason | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.